Previous |  Up |  Next

Article

Title: Remarks on commutative Hilbert algebras (English)
Author: Halaš, Radomír
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 127
Issue: 4
Year: 2002
Pages: 525-529
Summary lang: English
.
Category: math
.
Summary: The paper shows that commutative Hilbert algebras introduced by Y. B. Jun are just J. C. Abbot’s implication algebras. (English)
Keyword: Hilbert algebra
Keyword: implication algebra
Keyword: Boolean algebra
MSC: 03B60
MSC: 03G25
idZBL: Zbl 1008.03039
idMR: MR1942638
.
Date available: 2009-09-24T22:04:40Z
Last updated: 2012-06-18
Stable URL: http://hdl.handle.net/10338.dmlcz/133956
.
Reference: [1] Abott J. C.: Semi-Boolean algebras.Matem. Vestnik 4 (1967), 177–198.
Reference: [2] Chajda I.: The lattice of deductive systems on Hilbert algebras.Southeast Asian Bull. Math (to appear). Zbl 1010.03054, MR 2046584
Reference: [3] Chajda I., Halaš R.: Annihilators in Hilbert algebras.Mult.-Valued Log (to appear). MR 1957649
Reference: [4] Chajda I., Halaš R.: Congruences and ideals in Hilbert algebras.Kyungpook Mathem. J. 39 (1999), 429–432. MR 1728116
Reference: [5] Diego A.: Sur algébres de Hilbert.Collect. Logique Math. Ser. A 21 (1967), 177–198.
Reference: [6] Jun Y. B.: Commutative Hilbert algebras.Soochow J. Math. 22 (1996), 477–484. Zbl 0864.03042, MR 1426553
.

Files

Files Size Format View
MathBohem_127-2002-4_3.pdf 222.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo